# SDR SA06019

- Difficulty date: March 12, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Light
- Part time: 20,815 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - AFTER THE LEFT HAND, FORWARD ESCAPE SLIDE WAS REPLACED, THE AIRCRAFT FAILED THE EMERGENCY LIGHTS OPERATIONAL TEST.  MAINTENANCE PLACED THE AIRCRAFT ON MEL.  LATER, MAINTENANCE REPLACED THE LEFT HAND, MID CABIN EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
